# SDR SWAA2017122818612

- Difficulty date: December 20, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 40,746 hours, 23,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD RT EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED THE LAMP IAW MM.
